Kantowski-Sachs model in non-minimally coupled scalar theory

TAŞER D., Dogru M., Aydln H.

International Journal of Geometric Methods in Modern Physics, vol.19, no.9, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 9
  • Publication Date: 2022
  • Doi Number: 10.1142/s0219887822501432
  • Journal Name: International Journal of Geometric Methods in Modern Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Keywords: f (R, φ) theory, Kantowski-Sachs Universe, luminosity distance, modified theory
  • Çanakkale Onsekiz Mart University Affiliated: Yes


© 2022 World Scientific Publishing Company.In this study, our main purpose is to study a model which is homogenous and anisotropic describing early stage of Universe in non-minimally coupled scalar theory. It is quite interesting to study a model describing early stage in modified theory which is related to scalar field. In this context, we introduced Kantowski-Sachs metric for perfect fluid in non-minimally coupled scalar theory. Exact solution of field equations is attained for f(R,φ) = (1 + ζ η2φ2)R model. Matter distributions for radiation, cosmic string and cosmological constant are investigated for constructed model. For different selections of arbitrary constants, Kantowski-Sachs model shows three different behaviors related with Hubble parameter and deceleration parameter. Also, some observational parameters, such as luminosity distance, angular diameter distance and distance modulus, are obtained for Kantowski-Sachs Universe. Lastly, we get Statefinder parameters for the model. All properties of constructed model are discussed from a physical and geometric point of view.